Failure to Ejaculate During Sex

Patient

Q: Can not reach climax while having intercourse with my partner

Symptoms:  Take 20 mg of Celexa daily, stopped for a month then just started up and facing this problem
Doctor

A:   Psychiatric medications may interfere with libido and sexual performance.
Please contact your psychiatrist for a revision of medication or dose if your problem persists.
Do not stop or start medications without medical supervision, as this may cause withdrawal symptoms and may further affect sexual health.

Related Q&A

Q: I'm currently having difficulties being intimate with my wife. A few years ago I underwent some physical tests to see...

Q: Good afternoon I wanted I was sterilised information this month the 2/June 2015 and everything went well and I wanted...

Q: This is an embarrassing question to be asking, but what type of health questions should I be asking and things should...

Q: I have a small bump on the side of my penis. It does not hurt to touch and it is a little lighter than my skin. I jus...

Q: Yesterday i was intimate with my gf after going in side and after 1 minute my p was automatically lose erection my gf...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews